| Model Number |
67NFPS35 |
| Medical Device Problem Codes |
Inflation Problem (1310); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown, no information has been provided to date.Expiration date and manufacture date are unknown as the provided lot number could not be verified.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
Event or Problem Description
It was reported that after the device was reprocessed it had a lopsided cuff; looked "like a bulge in a tire".This created issues with the seal against the tracheal wall; customer cannot easily ventilate with a leak.It is unknown if this was how the trach was before reprocessing.The device had been reprocessed less than 5 times.The reported lot number could not be verified, there is a missing digit.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
Additional Manufacturer Narrative
Other text: h6.Evaluation codes: updated.No product was returned therefore no device analysis could be completed.A device history record (dhr) review could not be completed as the customer provided an invalid lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.